TU Darmstadt / ULB / TUbiblio

Turbine blade design by lofted B-spline surfaces

Hoschek, Josef and Müller, R. (2000):
Turbine blade design by lofted B-spline surfaces.
In: Journal of computational and applied mathematics, pp. 235-248, 119, [Article]

Item Type: Article
Erschienen: 2000
Creators: Hoschek, Josef and Müller, R.
Title: Turbine blade design by lofted B-spline surfaces
Language: German
Journal or Publication Title: Journal of computational and applied mathematics
Volume: 119
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 15:58
License: [undefiniert]
Export:

Optionen (nur für Redakteure)

View Item View Item